Affine-ruled varieties without the Laurent cancellation property

Dubouloz, Adrien; Poloni, Pierre-Marie (2016). Affine-ruled varieties without the Laurent cancellation property. Bulletin of the London Mathematical Society, 48(5), pp. 822-834. Oxford University Press 10.1112/blms/bdw045

[img]
Preview
Text
DubPol-Torus-SemiInvariants.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (392kB) | Preview
[img] Text
Dubouloz_et_al-2016-Bulletin_of_the_London_Mathematical_Society.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (234kB) | Request a copy

We describe a method to construct hypersurfaces of the complex affine n-space with isomorphic C*-cylinders. Among these hypersurfaces, we find new explicit counterexamples to the Laurent cancellation problem, that is, hypersurfaces that are nonisomorphic, although their C*-cylinders are isomorphic as abstract algebraic varieties. We also provide examples of nonisomorphic varieties X and Y with isomorphic Cartesian squares X×X and Y×Y.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Poloni, Pierre-Marie

Subjects:

500 Science > 510 Mathematics

ISSN:

0024-6093

Publisher:

Oxford University Press

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

11 Jul 2017 16:24

Last Modified:

01 Nov 2017 02:31

Publisher DOI:

10.1112/blms/bdw045

BORIS DOI:

10.7892/boris.97579

URI:

https://boris.unibe.ch/id/eprint/97579

Actions (login required)

Edit item Edit item
Provide Feedback